# SDR SWAA2021062875611

- Difficulty date: May 21, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS867 RBL 21 WL164 HAS CORROSION ; / [01] VERIFIED APPLICABILITY OF SRM 53-60-53-OI-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.; [02] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT BS867 RBL21 WL164;IAW SRM 51-10-02-OG-0; MAXIMUM BLENDED AREA 2'X1'X0.015' DEEP FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR. 4.A.(2) FIG.103; DETAIL D.  TOOL USED: DIAL DEPTH GAUGE; ID:ATS401; S/N: UNKNOW; [03] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT BS867 RBL21 WL164;IAW SRM 51-10-02-OG-0; MAXIMUM BLENDED AREA 2'X1'X0.015' DEEP FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR. 4.A.(2) FIG.103; DETAIL D. TOOL USED: DIAL DEPTH GAUGE; ID:ATS401; S/N: UNKNOWN; [04] CORROSION DAMAGE OUT OF LIMITS IAW SRM 53-00-53-1A-2; [05] REMOVED ACB FLOOR TO SUPPORT SIDEWALL BS867- BS887 RBL21 WL164 IAW SRM 51-40-02-OG-0; [06] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q0055629; [07] PART REPLACEMENT WILL ACCOMPLISHED ON CARD TTG8Q0055629; [08] ALL MAINTENANCE COMPLETE; [09] VERIFIED PART REPLACEMENT WILL ACCOMPLISHED ON CARD TTG8Q0055629.
